# SDR DLM88002504

- Difficulty date: December 22, 2000
- Submitted: January 2, 2001
- Operation: Air carrier
- Aircraft: N943DL
- Make and model: Doug MD-88
- Aircraft serial: 49816
- Aircraft time: 32,236 hours, 25,955 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Handle
- Condition: Failed
- Location: Flap/Slat
- Component: Switch, 4952287505
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

STALL INDICATION LIGHT ON OAP DURING CLIMBOUT. INFLIGHT RTN BOTH SYSTEMS TESTED PER POM. REPLACED FLAP HANDLE SWITCH
